Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Suffering from stomach problems, mucus mixed stool, high body temperature, underweight. Causes?

Sir, For the last 10 years i have been suffering from stomach problems. Always found mucus mixed with stool . Always feel a bit high tempature in my body. some time sticky stool, some time floating. Stool is not well formed and it is very soft and loose. discomfort in stomach specially in the morning. Physical complications are Sunket eye, black patch under eye, underweight , thin, feel weak, non-glowing skin.
Asked On : Sat, 9 Jun 2012
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern here the given history could be suggestive of some protozoa infection but more this could be a functional condition if I would be your treating physician then I would treat this case with the following medicines,
1) Tab Metronidazole 400 mg twice in day
2) Tab Chlordiazepoxide three times in day
hope this information helps you, have a nice day.
Answered: Sat, 10 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor